Author(s): Jyoti Prakash, Rajeev Kuma, Prakash Chopra

Email(s): rajeevkumar2012math@gmail.com

DOI: 10.5958/2349-2988.2017.00016.X   

Address: Jyoti Prakash1, Rajeev Kuma1, Prakash Chopra2
1Department of Mathematics and Statistics, Himachal Pradesh University, Shimla, India.
2J.N. Government Engineering College, Sunder Nagar (H.P.), India.
*Corresponding Author

Published In:   Volume - 9,      Issue - 1,     Year - 2017


ABSTRACT:
The paper mathematically establishes that triply diffusive convection (analogous to Stern type), with variable viscosity and with one of the components as heat, cannot manifest itself as oscillatory motions of growing amplitude in an initially bottom heavy configuration if the thermal Rayleigh number |R|, the Lewis number t_2 for the second concentration component , µ_min (the minimum value of viscosity µ in the closed interval [0,1]) and the Prandtl number s satisfy the inequality |R|=(27p^4)/4 t_2 (µ_min+1/s) provided D^2 µ is positive everywhere. It is further proved that this result is uniformly valid for the quite general nature of the bounding surfaces.


Cite this article:
Jyoti Prakash, Rajeev Kuma, Prakash Chopra. On Triply Diffusive Convection Analogous to Stern type with Variable Viscosity. Research J. Science and Tech. 2017; 9(1):111-114. doi: 10.5958/2349-2988.2017.00016.X


Recomonded Articles:

Author(s): Rahul Gedam, Sanskriti Sharma

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Kanu Vaid

DOI:         Access: Open Access Read More

Author(s): Jyoti Prakash, Shweta Manan, Vinod Kumar

DOI: 10.5958/2349-2988.2017.00020.1         Access: Open Access Read More

Author(s): Anil Kumar Sharma

DOI: 10.5958/2349-2988.2017.00017.1         Access: Open Access Read More

Author(s): Pawan Kumar, Ajaib S. Banyal, Nirmal Singh

DOI: DOI: 10.5958/2349-2988.2017.00015.8         Access: Open Access Read More

Author(s): Rajesh Kumar Chaodhary, Ajaib S. Banyal

DOI: 10.5958/2349-2988.2017.00010.9         Access: Open Access Read More

Author(s): M. B. Banerjee, H. S. Jamwal

DOI: 10.5958/2349-2988.2017.00006.7         Access: Open Access Read More

Author(s): Jyoti Prakash, Rajeev Kuma, Prakash Chopra

DOI: 10.5958/2349-2988.2017.00016.X         Access: Open Access Read More

Author(s): Veena Sharma, Ashwini Kumar, Abhilasha, Abhishek Sharma

DOI: 10.5958/2349-2988.2017.00031.6         Access: Open Access Read More

Research Journal of Science and Technology (RJST) is an international, peer-reviewed journal, devoted to science and technology...... Read more >>>

RNI: Not Available                     
DOI: 10.5958/2349-2988 


Recent Articles




Tags